# SDR 5APR20120119106

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N624AF
- Make and model: Pilats PC1245
- Aircraft serial: 624
- Aircraft time: 4,945 hours, 4,924 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,945 hours, 4,924 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 066031252500
- Part serial: 3919
- Condition: Failed
- Location: Nr 2
- Part time: 2,204 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR 2 EADI WAS FOUND TO BE BLOOMING DURING OTHER MX AND NEEDING REPLACEMENT.  THE NR 2 EADI PN 066-03125-2500 WAS R & R USING A SERVICEABLE UNIT OF THE SAME PN 066-03125-2500 IAW AMM 12-A-34-26-03-00A-920A-A, OPS CHECKED GOOD IAW AMM 12-A-34-26-00-00A-903A-A.
